Alert archive / Oklahoma / Frost Advisories in 2019
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Apr 11, 2019, 3:15 PM CDT for 10 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 12, 2019, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2019, 3:15 PM CDT (20:15 UTC)
- In effect from
- Apr 12, 2019, 1:00 AM CDT
- Expired
- Apr 12, 2019, 7:52 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
111 WWUS74 KTSA 112015 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 315 PM CDT Thu Apr 11 2019 OKZ054>064-120415- /O.NEW.KTSA.FR.Y.0002.190412T0600Z-190412T1500Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 315 PM CDT Thu Apr 11 2019 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... The National Weather Service in Tulsa has issued a Frost Advisory, which is in effect from 1 AM to 10 AM CDT Friday. * TEMPERATURE...32 to 35. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors && $$
3 follow-up statements
638 WWUS74 KTSA 120218 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 918 PM CDT Thu Apr 11 2019 ARZ001-002-010-011-121130- /O.EXA.KTSA.FR.Y.0002.190412T0600Z-190412T1500Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 918 PM CDT Thu Apr 11 2019 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... The National Weather Service in Tulsa has issued a Frost Advisory, which is in effect from 1 AM to 10 AM CDT Friday. * TEMPERATURE...32 to 35. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors && $$ OKZ054>064-121130- /O.CON.KTSA.FR.Y.0002.190412T0600Z-190412T1500Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 918 PM CDT Thu Apr 11 2019 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... * TEMPERATURE...32 to 35. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors && $$
893 WWUS74 KTSA 120812 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 312 AM CDT Fri Apr 12 2019 ARZ001-002-010-011-OKZ054>064-121500- /O.CON.KTSA.FR.Y.0002.000000T0000Z-190412T1500Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 312 AM CDT Fri Apr 12 2019 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURES...32 to 35. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$
969 WWUS74 KTSA 121252 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 752 AM CDT Fri Apr 12 2019 ARZ001-002-010-011-OKZ054>064-121400- /O.CAN.KTSA.FR.Y.0002.000000T0000Z-190412T1500Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, and Sapulpa 752 AM CDT Fri Apr 12 2019 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Frost Advisory. Temperatures have warmed above freezing across northeast Oklahoma and northwest Arkansas this morning, therefore the Frost Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 11, 12:29 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 11, 12:29 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1229 PM CDT Thu Apr 11 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Cold front has pushed east of NW AR TAF sites early this afternoon. Lower clouds will continue to shift east behind front with gusty winds, primarily across NE OK. Another weak disturbance will move into the region tonight with increasing high clouds from the west across aforementioned area. && .PREV DISCUSSION... /Issued 1055 AM CDT Thu Apr 11 2019/ DISCUSSION... Quick update based on latest cloud trends/clearing line. Remainder of forecast on track with no additional changes anticipated. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....12
Hazardous weather outlook, Apr 11, 12:40 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1240 PM CDT Thu Apr 11 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1240 PM CDT Thu Apr 11 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This afternoon and Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma and Far Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Most of Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Gusty winds will persist this afternoon with gusts to around 30 mph
across parts of northeast Oklahoma near the Kansas border. The
continued gusty winds will combine with minimum relative humidities
of 30 to 40 percent, leading to a limited threat of rapid fire
spread this afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
EXTENDED DISCUSSION...
Thunderstorm chances will increase late Friday night and into
Saturday as a storm system moves through the Southern Plains.
Heavy rainfall will be possible, especially during the day
Saturday, and a limited severe thunderstorm potential will also
exist across parts of southeast Oklahoma. The overall severe
weather potential will be determined by how far north into
Oklahoma and Arkansas the eventual track of the surface system is.
Rainfall chances will taper during the day Sunday from south to
north, with dry weather likely to follow for Monday and much of
the day Tuesday. Another storm system will move through the region
toward the middle of next week, bringing another chance of
thunderstorms and heavy rainfall.
weather.gov/tulsa contains additional information.Nearby
Frost Advisories in Oklahoma, 2019Frost Advisories in Arkansas, 2019Every frost advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.